# SDR SWAA084786

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 62,077 hours, 54,385 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6936600
- Condition: Cracked
- Location: Bs 277 S10r/L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 277, STR 10R AND STR 10L.  REMOVED AND REPLACED STRINGER CLIP PER SRM AND BOEING DRAWING.
